Measured foliations and the minimal norm property for quadratic differentials

Frederick P. Gardiner City University of New York, Brooklyn, NY, USA

TBD mathscidoc:1701.331638

Acta Mathematica, 152, (1), 57-76, 1983.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:01 uploaded by actaadmin ] [ 121 downloads ] [ 0 comments ] [ Cited by 14 ]
@inproceedings{frederick1983measured,
  title={Measured foliations and the minimal norm property for quadratic differentials},
  author={Frederick P. Gardiner},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203301263785347},
  booktitle={Acta Mathematica},
  volume={152},
  number={1},
  pages={57-76},
  year={1983},
}
Frederick P. Gardiner. Measured foliations and the minimal norm property for quadratic differentials. 1983. Vol. 152. In Acta Mathematica. pp.57-76. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203301263785347.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved